MathSciNet Relay Station
MathSciNet bibliographic data
MR1501006 20B15
Manning, W. A. On the order of primitive groups. II. Trans. Amer. Math. Soc. 16 (1915), no. 2, 139–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement